Doctor insights on:
Happen Stopped Taking
Taper off gradually: It is difficult to answer what will happen as we do not know why you were put on it in first place.It is an anti depressant and has many indications.You should discuss with your doctor if you can stop it and since you have been taking it all your life as you say, you have to slowly taper it down before stopping it.Discuss with your doctors if you can come off it. ...Read more
Suboxone stopping: Let me ask you this. Why do you want to stop the Suboxone? Are you functioning well? Better than you did without it? Do you think you could have died before you started Suboxone? Are you afraid will die from an OD while on Suboxone? Are you having a bunch of side effects? Have you discussed with your doctor tapering your dose, little by little? Do you think Suboxone helps you? Are you an addict? ...Read moreSee 2 more doctor answers
Please tell me what will happen if i stopped taking my anti-depressants and my anxiety medication?
It is never wise: To stop psychiatric medications abruptly. Just as you start them slowly people stop taking them gradually. If you need the medications, and stop, the symptoms which led you to have a psychiatric evaluation will return unless the issues have been resolved in therapy. ...Read more
I've had polymyalgia for 1 year..Am on pednisone 5 mg daily. What would happen if I stopped taking the meds?
Depends: Maybe nothing. Maybe it would come back. Usually, i keep tapering my patient's dose down until they are able to come off the Prednisone completely. If you've been on 5mg for a year, you probably want to slowly decrease it under your dr.'s supervision to avoid adrenal insufficiency. ...Read moreSee 1 more doctor answer
Can't live without: What happens if a driver takes her foot off the gas? The car would coast while slowing down, and then roll slowly until either hitting a speed bump or running out of gas. Then the car just stops and/or the engine dies. Humans cannot live without thyroid hormone. If one cannot make her own hormone anymore, she can take levothyroxine hormone pills at the correct dose, and live normally. ...Read more
I've been taking wellbutrin (bupropion) for about 1+1/2 yes.What would happen if I stopped taking them?
Unexpected Results: It is not uncommon to withdraw antidepressant therapy after 12-18 months. Most patients, who had a complete remission of their symptoms during this time, will remain symptom free. There is a chance the symptoms could return. A patient should be monitored closely as they withdraw treatment just as they were monitored when they initiated treatment. Do not cease treatment on your own. ...Read moreSee 4 more doctor answers
What would happen if i stopped taking fentanyl patch I have been taking it for 5 years 50mcg i take it for pain it makes me feel bad my doc says you take what i give you how can I stop and not die or feel like I am dieing please help thank you
Weaning off drugs.: Stopping the patch "cold turkey" is not something i would recommend for you. The effects are distinctly unpleasant. I would suggest asking your provider to wean the dose of your medication slowly. If they won't do it i suggest getting a second opinion. ...Read moreSee 1 more doctor answer
What would happen if i stopped taking atenolol? My doctor wants me to go off atenolol, but says I have to do it slowly. Why? What could happen to me if i just stop?
Don't do it : The first question is why are you taking it? A rhythm problem or a blood pressure problem. Sometimes stopping abruptly can result in a rebound increase in blood pressure. Slowly coming off usually doesn't take too long. It shouldn't cause a problem if you follow your doctor's instructions. ...Read moreSee 1 more doctor answer
About birth control pills. I am 18, and I'm curious as to how long it would be before they are effective? & what would happen if I stopped taking them
Hard to say: The pill works by tricking your body into believing it is already pregnant, so it doesn't release eggs. If you start, most suggest a backup BC for a month to be sure your body is in sync with the pill.If you stop, the trick stops, and your body may release an egg at any time.If you have unprotected sex, you may get pregnant. ...Read more
Is treatment necessary for systemic mastocytosis? I am taking gleevec (imatinib). What would happen if i stopped taking it?
D/w oncologist: There are indolent systemic masto, and agressive systemic mastocytosis (asm). Many times, with indolent disease- therapy will be aimed only to control the symptoms- itching, diarrhea etc. If you have an asm- then usually treatment is started. Asm can manifest from slowly progressive to rapid fatal disease.Organ involvement , transformation to other blood DX including acute leukemia can happen. ...Read more
I take 75mcg of levothyroxine daily for hypothyroidism (Hashimoto's) and a goitre. What would happen if I stopped taking my medication?
Nothing good: B"sd Most likely you would become hypothyroid, which often causes symptoms including fatigue, cognitive decline (especially for math) and signs ranging from mild - dry skin, constipation - to life threatening - myxedema coma. Goitre is also likely to grow larger and could even cause compressive symptoms such as difficulty swallowing and breathing and hoarseness. Glad to discuss in more detail. ...Read more
What would happen if I stopped taking all prescribed medication? (Klonopin, Remeron, Welbutrin, cymbalta, (duloxetine) Qvar, singulair etc)
Do you mean stopping: cold turkey? If so, you could become very ill. Please don't do that. ...Read more
Been on florinef 0.1mg for 3 years. Healthy kidneys just have POTS. What would happen if I just stopped taking the florinef?
Irregular periods: You'll start having irregular periods for a little while, but this should resolve. You list Yaz (drospirenone and ethinyl estradiol) as a medication. If you switched directly from sprinted to yaz, (drospirenone and ethinyl estradiol) you won't notice much difference. Good luck. ...Read more
I stopped taking Lexapro (escitalopram) 3 days ago after a month. No withdrawal so far. Chances it'll still happen?
Not likely: 1 month is not that long of a course to develop a significant reliance on the medication and you should not have any significant withdraw from dicontinuing it. Everyone metabolizes medications differently, but also the fact that after 3 days off, and you have no issues, that also suggests you will be fine. ...Read moreSee 1 more doctor answer
Since finishing course of Terbinafine sandoz tablets I have lost my taste, it never happened while I was taking the medication only when I stopped.
Depends: Depends on the dose you were on, and your particular sensitivity to changes in ssri levels. If you're on 50mg or less, chances are you'd tolerate an abrupt discontinuation without side effects. Any higher dose than that, i'd recommend tapering. Personally, since there's virtually no downside to tapering, i taper everyone to 25 mg before discontinuing. Talk to your doc about tapering. ...Read moreSee 1 more doctor answer
My period was two days late after taking plan b, then it started and stopped within minutes, why would this happen?
About Plan B...: Irregular bleeding after taking a morning-after pill like Plan B, or Ella (ulipristal), is somewhat common. Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late. A urine pregnancy test can be done 3 weeks after taking a morning-after pill, to be sure the pill worked. ...Read more
- Talk to a doctor live online for free
- Taking corticosteroid medication
- Mother taking prescription medications
- Mother taking birth control pills
- Ask a doctor a question free online
- Mother taking acne medications
- Can mastitis happen after weaning?
- Ovarian cyst rupture hurts what happens after
- Taking bath after cryosurgery
- Taking accutane